# SDR SWAA2022082639791

- Difficulty date: August 8, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 70,697 hours, 34,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FWD DOOR SHIELD AT RBL 21 BS 767+4; BS 767+16. / [01] DAMANGE FOUND ON ACB FWD SHIELD BS 767-797 RBL 21 WL159 P/N 146A8127-1 FOUND TO BE OUT OF LIMIT IAW SRM PART WILL BE REPAIRED BY REMPLACEMENT IAW SRM 51-10-02-0G-0 PAR. 9C;[02] VERIFIED CORRETIVE ACTION 1;[03] RECIVED NEW SHIELD ITEM 146A8127-1 LOT1482004 LOCATED AND DRILLED NEW SHIELD AT BS 767 TO 794 RBL21; IAW 737-700 SRM 51-40-05-0G-0 DWG 146A0081.-;[04] PART USAGE INFO;[05] VERIFIED CORRECTIVE ACTION 3
